Classification Graphs with Large Strong Roman Domination Number

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-49 Number-4
Year of Publication : 2017
Authors : G. Suresh Singh, Narges Mohsenitonekaboni
  10.14445/22315373/IJMTT-V49P531

MLA

G. Suresh Singh, Narges Mohsenitonekaboni "Classification Graphs with Large Strong Roman Domination Number", International Journal of Mathematics Trends and Technology (IJMTT). V49(4):210-219 September 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
the function f:v {0,1,2,3} is named a Strong Roman dominating function on a graph G whenever for each vertex u with f(u)=0 there exists an adjacent vertex v to u such that f(u)=3.

Reference
[1] Chan, W. H., Chen, X. G., Shiu, W. (2010). Triangle-free graphs with large independent domination number. Discrete optimization, 86-92, 7.
[2] Haynes, T. W., Hedetniemi, S. T., and Slater, P. J. (1998). Fundamentals of domination in graphs, volume 208 of monographs and textbooks in pure and applied mathematics.
[3] Haynes, T. W., Hedetniemi, S. T., and Slater, P. J. (1998). Domination in graphs: advanced topics, volume 209 of monographs and textbooks in pure and applied mathematics.
[4] Henning, M. A. (2000). Graphs with Large total domination number. Journal of Graph Theory, 21-45.
[5] Selvakumar, K. and Kamaraj, M. (2016). Strong roman domination in graphs. International Journal of Mathematical Archive (IJMA) ISSN 2229-5046, 7(3).
[6] Singh, G. S., and Mohsenitonekaboni, N. (2017). Some properties on Strong Roman domination in graphs. August 17 Volume 5 Issue 8 , International Journal on Recent and Innovation Trends in Computing and Communication (IJRITCC), ISSN: 2321-8169, PP: 164 – 174.
[7] Singh, G. S. (2010). Graph Theory. PHI Learning Private Limited, New Delhi.

Keywords
Strong Roman domination number, Strong Roman domination function.